Journal of Mathematical Sciences

, Volume 79, Issue 6, pp 1402–1405 | Cite as

On common monic divisors having a given canonical diagonal form for matrix polynomials

  • V. M. Petrichkovich
  • V. M. Prokip
  • F. A. Prukhnits'kii


Under certain restrictions we give a condition for the existence of common monic divisors having a given diagonal form for nonsingular matrix polynomials, and we propose a method of finding them.


Matrix Polynomial Diagonal Form Nonsingular Matrix Canonical Diagonal Form Monic Divisor 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    F. R. Gantmakher,Theory of Matrices, Chelsea, New York (1959).Google Scholar
  2. 2.
    V. M. Petrichkovich, “Semiscalar equivalence and factorization of polynomial matrices,”Ukr. Mat. Zh.,42, No. 5, 644–649 (1990).MATHMathSciNetGoogle Scholar
  3. 3.
    M. Newman,Integral Matrices, Academic Press, New York (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • V. M. Petrichkovich
  • V. M. Prokip
  • F. A. Prukhnits'kii

There are no affiliations available

Personalised recommendations